Alert archive / Wisconsin / Gale Watches in 2012

Gale Watch 3, NWS Milwaukee, WI

March 26, 2012

NWS Milwaukee, WI issued this gale watch at Mar 26, 2012, 3:56 AM CDT. It took effect at Mar 27, 2012, 12:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 3:56 AM CDT (08:56 UTC)
In effect from
Mar 27, 2012, 12:00 AM CDT
Expired
Mar 26, 2012, 4:05 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WHUS73 KMKX 260856
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CDT MON MAR 26 2012

...BRISK NORTHEAST WINDS WILL DIMINISH THIS MORNING BUT STRONG
WINDS WILL RETURN LATER TONIGHT...

.A WEAKENING PRESSURE GRADIENT THIS MORNING WILL RESULT IN
DIMINISHING WINDS AND WAVES TODAY...HOWEVER THE PERIOD OF LIGHTER WINDS
WILL BE SHORT-LIVED. 

STRONG LOW PRESSURE EXPECTED TO MOVE THROUGH THE NORTHERN PLAINS
TONIGHT AND TUESDAY WILL RESULT IN THE PRESSURE GRADIENT RE-
TIGHTENING OVER LAKE MICHIGAN TONIGHT. STRONG LOW LEVEL WINDS WILL
DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM. WIND GUSTS MAY REACH
40 KNOTS LATER TONIGHT AND FOR A TIME ON TUESDAY. HENCE A GALE
WATCH HAS BEEN POSTED FOR THE NEARSHORE WATERS FOR LATER TONIGHT
INTO TUESDAY.

LMZ643>646-261700-
/O.CON.KMKX.SC.Y.0026.000000T0000Z-120326T2100Z/
/O.NEW.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 AM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
CDT THIS AFTERNOON. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL
  DIMINISH THIS MORNING TO 10 TO 20 KNOTS. THE WINDS WILL TURN TO
  THE SOUTHEAST AND INCREASE TO POTENTIAL GALES TO 40 KNOTS LATE
  TONIGHT AND TUESDAY.

* WAVES: 5 TO 8 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS
  AFTERNOON...AND BUILD AGAIN TO 6 TO 10 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
2 follow-up statements
424 
WHUS73 KMKX 261406
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 AM CDT MON MAR 26 2012

...BRISK NORTHEAST WINDS WILL DIMINISH THIS MORNING BUT STRONG
WINDS WILL RETURN LATER TONIGHT...

.A WEAKENING PRESSURE GRADIENT THIS MORNING WILL RESULT IN
DIMINISHING WINDS AND WAVES TODAY...HOWEVER THE PERIOD OF LIGHTER
WINDS WILL BE SHORT-LIVED.

STRONG LOW PRESSURE EXPECTED TO MOVE THROUGH THE NORTHERN PLAINS
TONIGHT AND TUESDAY WILL RESULT IN THE PRESSURE GRADIENT RE-
TIGHTENING OVER LAKE MICHIGAN TONIGHT. STRONG LOW LEVEL WINDS
WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM. WIND GUSTS MAY
REACH 40 KNOTS LATER TONIGHT AND FOR A TIME ON TUESDAY. HENCE A
GALE WATCH HAS BEEN POSTED FOR THE NEARSHORE WATERS FOR LATER
TONIGHT INTO TUESDAY.

LMZ643>646-262215-
/O.CON.KMKX.SC.Y.0026.000000T0000Z-120326T2100Z/
/O.CON.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 AM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH TUESDAY AFTERNOON. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL 
  DIMINISH THIS MORNING TO 10 TO 20 KNOTS. THE WINDS WILL TURN 
  TO THE SOUTHEAST AND INCREASE TO POTENTIAL GALES TO 40 KNOTS 
  LATE TONIGHT AND TUESDAY. 

* WAVES: 5 TO 8 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS 
  AFTERNOON...AND BUILD AGAIN TO 6 TO 10 FEET BY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
610 
WHUS73 KMKX 262105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT MON MAR 26 2012

...LINGERING WAVES THIS EVENING...INCREASING WINDS TONIGHT...

.GUSTY WIND HAVE EASED FOR THE MOMENT...BUT HIGHER WAVES WILL
LINGER INTO THE EVENING. SOUTHEAST WINDS WILL THEN INCREASE
TONIGHT AHEAD OF APPROACHING LOW PRESSURE...WITH GALE FORCE GUSTS
BY LATE TONIGHT OR EARLY TUESDAY MORNING. GALE FORCE GUSTS ARE
THEN EXPECTED THROUGH THE DAY TUESDAY...ALONG WITH HIGH WAVES.

LMZ643-644-270515-
/O.EXT.KMKX.SC.Y.0026.000000T0000Z-120327T0900Z/
/O.UPG.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/
/O.NEW.KMKX.GL.W.0008.120327T0900Z-120327T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
405 PM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 5 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 5 PM CDT TUESDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: EAST 10 TO 15 VEERING SOUTHEAST 10 TO 20 KNOTS THIS
  EVENING...THEN INCREASING TO 20 TO 30 KNOTS WITH GUSTS OF 35 TO
  40 KNOTS BY LATE TONIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET BY TUESDAY
  MORNING...THEN 9 TO 11 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-270515-
/O.EXT.KMKX.SC.Y.0026.000000T0000Z-120327T1200Z/
/O.UPG.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/
/O.NEW.KMKX.GL.W.0008.120327T1200Z-120327T2200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 PM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 5 PM CDT TUESDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: EAST 10 TO 15 VEERING SOUTHEAST 10 TO 20 KNOTS THIS
  EVENING...THEN INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 35
  KNOTS BY TUESDAY MORNING.

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET BY TUESDAY
  MORNING...THEN 8 TO 10 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Mar 26, 3:37 AM CDT, 19 minutes earlier.

Area forecast discussion, Mar 26, 3:37 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 AM CDT MON MAR 26 2012

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM.

STRONG PUSH OF ISENTROPIC OMEGA ON 300 THETA SURFACE HELPED ALONG BY
WEAK MID LEVEL SHORT WAVE PRODUCING -SHRA OVER WRN CWA EARLY THIS
MRNG.  CONDENSATION PRESSURE DEFICITS HAVE LOWERED TO LESS THAN 10MB
FOR GOOD SATURATION.  STRONGEST ISENTROPIC OMEGA PUSH EARLY THIS
MRNG...BUT WEAKER LIFT LINGERS IN WEST THIS MRNG.  SPC MESOANALYSIS
HAS MUCAPES OVER 100 J WITH MID-LEVEL LAPSE RATES OVER 6.  WL
MENTION ISOLD THUNDER THREAT THIS MRNG IN WEST AS WELL.  MORE -SHRA
UPSTREAM OVER SRN MN SO WL CARRY HIGHER POPS THIS MRNG OUT WEST AND
WL NEED TO WATCH IF ANY OF THESE -SHRA CARRY INTO PARTS OF EAST.
ISENTROPIC OMEGA WEAKENS BY LATE MRNG AND AFTN...HENCE CUT BACK POPS
TO LOW CHANCES IN WEST.

SHORT TERM GUIDANCE IN GOOD AGREEMENT ON CARRYING VIGOROUS SHORT
WAVE OVER SOUTHWEST CONUS INTO NRN PLAINS TNGT.  IN RESPONSE TO THIS
RAPID DEVELOPMENT...LOW LEVEL JET INCREASES TO 40 TO 50 KNOTS AS IT
PIVOTS INTO WI TNGT.  LAYER Q-VECTOR CONVERGENCE INCREASES WITH AN
INCREASING PUSH OF MID-LAYER THETA-E ADVECTION.  ELEVATED LIFTED
INDEX DECREASES TO AROUND ZERO TONIGHT.  IN ADDITION...STRONG LAYER
FN VECTOR RESPONSE TO LAYER FULL WIND FRONTOGENESIS SPREADS ACROSS
SRN WI DURING THE NIGHT.  ALL THESE FACTORS FORCE ME TO USE HIGHER
POPS THAN GUIDANCE.  WL RETURN HIGHER POPS TO EVENING FOR NORTH AND
WEST AS STRONGER FORCING BEGINS OVER WRN WI DURING THIS TIME.  A
COOL DAY WITH ELY WINDS AND CLOUDS KEEPING TEMPS NEAR OR BELOW
NORMAL. WL HOLD OFF ON FROST MENTION TNGT DUE TO CLOUDS AND WINDS
INCREASING ONCE AGAIN.

TUESDAY AND TUESDAY NIGHT - CONFIDENCE...LOW TO MEDIUM
POTENT VORT MAX/SHORTWAVE ROTATES FROM THE DAKOTAS TO NEAR EASTERN
LAKE SUPERIOR BY LATE TUESDAY NIGHT. BULK OF POSITIVE VORTICITY
ADVECTION CONTINUES TO BE PROGGD TO OUR NORTH CLOSER TO THE VORT
MAX. 2 METER DEW POINTS HAVE BEEN CONSISTENT WITH MID/UPPER 50S INTO
SRN WI WHILE MOS MORE IN THE MID/UPPER 40S. OUTCOME MAY END UP A
BLEND OF THE TWO. BUFKIT SOUNDINGS COULD NOT LOOK MORE UNIMPRESSIVE
WITH STRONG LOW LEVEL INVERSION AND LITTLE IN THE WAY OF ELEVATED
CAPE. GUIDANCE POPS ARE IN SLIGHT CHANCE TO LOW END CHANCE CATEGORY
AND WILL NOT BUMP OVER THESE VALUES AT THIS POINT. IF BETTER
THERMAL/MOISTURE PARAMETERS CAN WORK NORTH INTO SRN WI THERE WOULD
BE SOME POTENTIAL FOR STRONGER STORMS...BUT AT THE MOMENT NOT SEEING
ENOUGH CLUES TO SUGGEST THIS SCENARIO. THE LOCALLY DERIVED SEVERE WX
PARAMETER...CWASP...STILL KEEPS THE MAX JUST SOUTH OF WI...A VERY
CONSISTENT SIGNAL IN THIS REGARD. SWODY2 MATCHES CLOSE TO AXIS OF
MAX CWASP.

WEDNESDAY AND WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
SHOT OF 850 COLD AIR ADVECTION WRAPS INTO THE AREA WEDNESDAY AND
LINGERS INTO THURSDAY. LOW LEVEL WEAK TROUGH WITH 850 THERMAL COLD
POOL. COLD ADVECTION APPEARS TO OFFSET THE FORCING WITH UPPER
WAVE. THIS IN COMBO WITH DRY AIRMASS LEADS TO KEEPING DRY FORECAST
INTACT. SURFACE HIGH GRADUALLY BUILDS IN ACROSS THE UPPER MIDWEST
WEDNESDAY NIGHT. LOWER LEVEL RH PROGS LINGER HIGHER VALUES ACROSS
THE AREA. IF WINDS LIGHTEN UP IN TIME AND ANY CLOUDS CLEAR
OUT...LOOKS LIKE A POTENTIAL FROST SETUP.

THURSDAY - CONFIDENCE...MEDIUM
UPPER RIDGE BUILDS ACROSS WITH SURFACE HIGH EDGING EAST. RETURN FLOW
SETS UP ACROSS IOWA AND MINNESOTA WITH DRY DAY EXPECTED IN SRN WI.

THURSDAY NIGHT THROUGH SUNDAY - CONFIDENCE...LOW
GEM/ECMWF ON THE SAME PAGE WITH BRINGING SHORTWAVE ENERGY ACROSS
EARLY IN THIS PERIOD. ECMWF A BIT MORE PROGRESSIVE WITH THIS
FEATURE WHICH WOULD BRING PRECIP CHANCES TO AN END SOONER THAN THE
GEM. MEANWHILE THE GFS IS SHOWING BROAD CYCLONIC FLOW WITH PRECIP
JUST STARTING TO WORK INTO SRN WI ON FRIDAY. THE GFS EXITS THE
WAVE TO THE EAST ON SATURDAY WHILE THE ECMWF TRENDS A SECOND WAVE
INTO THE AREA...THOUGH 00Z RUN HAS BACKED OFF A BIT WITH THIS AND
SUGGESTS A MORE POTENT WAVE ARRIVING SUNDAY NIGHT....BUT AT THIS
RANGE ECMWF HAS HAD VARYING SOLUTIONS LAST SEVERAL RUNS. LOTS OF
UNCERTAINTY.

&&

.AVIATION/12Z TAFS/...EXPC MVFR CIGS TO CONTINUE TO THIN THIS MRNG
AS BLUSTERY NORTHEAST LOW LEVEL WINDS DIMINISH AND VEER TO THE EAST
THIS MORNING.  THEN MAINLY VFR CIGS EXPCD THROUGH TNGT.  WL NEED TO
WATCH FOR ISOLD T IN STRONG WARM AIR ADVECTION TNGT AND THIS MRNG IN
WEST.

&&

.MARINE...WILL CONTINUE SMALL CRAFT ADVISORY THIS MORNING AS GUSTY
NORTHEAST WINDS ASSOCIATED WITH LOW LEVEL COLD AIR ADVECTION SURGE
DIMINISH.  WAVES WL BE SLOWER TO SUBSIDE...SO WL CONTINUE SMALL
CRAFT THROUGH EARLY AFTN.

PERIOD OF LIGHTER WINDS WILL BE SHORT-LIVED HOWEVER.  STRENGTHENING
LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE NORTHERN PLAINS ON
TUESDAY...AND THEN GRADUALLY WEAKEN AS IT MOVES ACROSS THE WESTERN
GREAT LAKES TUESDAY NIGHT.  AS IT INITIALLY DEEPENS OVER THE PLAINS
LATE TONIGHT AND TUESDAY...IT WILL CONTRIBUTE TO A TIGHT PRESSURE
GRADIENT DEVELOPING OVER LAKE MICHIGAN.  STRONG LOW LEVEL WINDS WILL
ACCOMPANY THIS LOW PRESSURE SYSTEM...WITH THE POTENTIAL FOR WIND
GUSTS EXCEEDING 33 KNOTS REACHING THE LAKE SURFACE.  HENCE WL POST A
GALE WATCH BEGINNING LATE TONIGHT...AND CONTINUING THROUGH TUESDAY.
DAYSHIFT WL MAKE DECISION ON WHETHER GALE WARNING IS WARRANTED.
SMALL CRAFT ADVISORY WIND GUSTS WILL CONTINUE ON WEDNESDAY AS THE
LOW MOVES FARTHER EAST INTO THE ERN GTLAKES.  AS LEAST FOG THREAT
HAS ENDED FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Mar 25, 11:19 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 PM CDT SUN MAR 25 2012

WIZ046-047-051-052-056>060-062>072-261700-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1119 PM CDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AHEAD OF A STRONG
LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHERN PLAINS. THIS LOW
WILL DRAG A COLD FRONT ACROSS SOUTHERN WISCONSIN WHICH WILL
TRIGGER SCATTERED THUNDERSTORMS ON TUESDAY.

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
REMAIN SOUTH OF WISCONSIN TUESDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK.

LMZ643>646-261700-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1119 PM CDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT AS A SURGE OF
COLD AIR OVER THE NEARSHORE WATERS WILL CAUSE NORTHEAST WINDS TO
INCREASE TO 15 TO 25 KNOTS THIS EVENING. WAVES WILL BUILD TO 3 TO
6 FEET OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE SMALL CRAFT ADVISORY CONTINUES INTO THE AFTERNOON AS HIGH WAVES
LINGER.

A TIGHTENING PRESSURE GRADIENT AHEAD OF STRONG LOW PRESSURE MOVING
THROUGH THE NORTHERN PLAINS AND SOUTHERN CANADA WILL BUILD WINDS
AND WAVES BACK TO SMALL CRAFT ADVISORY LEVELS MONDAY NIGHT AND
TUESDAY. WIND GUSTS MAY APPROACH GALE WARNING CRITERIA FOR A TIME
ON TUESDAY.

GUSTY WINDS ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL LINGER
INTO WEDNESDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT...WITH A BETTER
CHANCE ON TUESDAY AS A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN
AND LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY.

GEHRING
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:05 PM CDTGale WarningMKX30 hr

Nearby

Gale Watches in Wisconsin, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.